# SDR ASAA2020101433361

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,050 hours, 10,402 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulted
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "A" TRIPPED OFF AT CRUISE TWICE ENROUTE.  REASON IS UNKNOWN. GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 22-11 TASK 801 DFCS BITE.  FAULTED MCP DATA INV FAULT CODE 22-11607.  ACCOMPLISHED FIM 22-11 TASK 817 MODE CONTROL PROBLEM AND FIM 22-11 TASK 803 MODE CONTROL PANEL TESTS AND DFCS BITE GROUP NR 49 LAND VERIFY TEST, PER B737-800 AMM 22-11-00-700-801.  ALL TESTS PASSED.
